MAUDE Adverse Event Report: UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH

UVISION 360, INC LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH
Model Number 20030 REV 09, 20040 REV 08
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Uvision360 (hereafter uvision) received the returned product and found that the customer sent back a non-luminelle power cable and hdmi cable.Uvision performed a functional investigation and determined that when utilizing the luminelle power cable and hdmi cable, the device functioned as intended.When functional testing was performed on the power cable and hdmi cable the customer sent back, the device did not function as intended.Uvision did not consider this a medical device reportable event and therefore did not report this complaint when initially received due to the following: - after investigation and inspections of the returned product, it was found that the non-luminelle power cable being used with the device did not provide sufficient power to the device.- no patient harm was observed as a result of the malfunction.- based on the medical advisor's qualified opinion, this malfunction was unlikely to cause serious harm or death to a patient if this malfunction were to recur.- the malfunction was evaluated as a possible hazardous situation and failure mode of the device through the product hazard analysis and dfmea.All risks associated with this malfunction were deemed acceptable.- the maude database was reviewed for the product code hih and it was found that no events were reported for similar devices, as defined by fda guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff 2016".Following an fda routine inspection performed in februrary 2023, the inspector issued an fda 483 identifying this complaint as a reportable malfunction.
 
Event or Problem Description
The customer reported during a phone call that they were unable to produce an image in their monitor after assembling the system.The customer indicated that the system failure was caught prior to be being used with the patient.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
HYSTEROSCOPE WITH SHEATH
Manufacturer (Section D)
UVISION 360, INC
158 wind chime ct, ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct, ste. 201
raleigh, NC 27615
8888559360
MDR Report Key16587911
Report Number3014834623-2023-00006
Device Sequence Number5895803
Product Code HIH
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)211020
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030 REV 09, 20040 REV 08
Device Catalogue NumberLUMDTX-A & LUMDTX-A1
Device Lot Number33987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Patient Weight77 KG